# SDR DL73K001221

- Difficulty date: June 28, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 43,674 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654583340
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AD 2000-05-29 INSPECTIONS OF THE FS 178 BULKHEAD AND ADJACENT STRUCTURE,  A  1 INCH CRACK WAS FOUND  EMANATING FROM A LIGHTNING HOLE IN THE WEB OF THE HORIZONTAL FLOOR CLOSEOUT AT WL 207 ON BOTH THE LT AND RT SIDES OF THE AIRCRAFT.  THE LT WEB WAS REMOVED AND REPLACED AND THE RT WEB WAS REPAIRED WITH AN ALUMINUM DOUBLER PER ER/A      377636-14AD, REV A.
